MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT FLEX TUBE; SET, TUBING AND SUPPORT, VENTI

TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT FLEX TUBE; SET, TUBING AND SUPPORT, VENTI
Model Number IPN043837
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "corrugated extension used to connect anesthesia circuit to endotracheal tube.During case, there was loss of etco2 and patient briefly desaturated prior to the discovery of a tear in this connector".No patient injury or harm reported.No further information provided on patient condition.
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).The sample was returned by the customer for investigation.A visual exam was performed and it was found that the tubing was torn.The manufacturing site reports that in the current manufacturing procedure 100% leak testing is conducted during the assembly process and a 100% visual inspection is also conducted at the packing area; thus any defective product will be detected prior to release.In ifu for this product mentions to store in a cool and dry place, protected from light and ozone.In addition, the product must not be used with flammable anesthetics.The ifu also mentions to check the system for leakages.A device history record review was performed and no relevant findings were identified.The complaint has been confirmed.A non-conformance was opened to further investigate this issue.
 
Event or Problem Description

Brand Name
HUDSON HUMID-VENT FLEX TUBE
Common Device Name
SET, TUBING AND SUPPORT, VENTI
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12924220
Report Number8040412-2021-00313
Device Sequence Number5615607
Product Code BZO
UDI-Device Identifier04026704388769
UDI-Public04026704388769
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2026
Device Model NumberIPN043837
Device Catalogue Number20011
Device Lot NumberKMH21F0394
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown